FORMULA 1 ROLEX AUSTRALIAN GRAND PRIX 2024

1231.0

THURSDAY 21st MARCH Local time
Porsche Carrera Cup Practice Session 10:30 - 11:00
Supercars Championship First Practice Session 11:25 - 11:55
Promoter Activity Ford Supervan 12:00 - 12:20
Porsche Carrera Cup Qualifying Session 12:30 - 13:00
Supercars Championship Second Practice Session 13:25 - 13:55
Formula 1 F1 Driver & Media Activity 13:30 - 14:35
Promoter Activity Racing Past - McLaren Tribute 14:10 - 14:30
Supercars Championship Qualifying Session Part 1 14:45 - 15:00
Supercars Championship Qualifying Session Part 2 15:10 - 15:25
Promoter Activity Ford Supervan 16:15 - 16:35
Porsche Carrera Cup First Race (13 Laps or 30 Mins) 16:45 - 17:20
Supercars Championship First Race (20 Laps or 40 Mins) 17:50 - 18:35
F1 Experiences F1 Experiences Pit Lane Walk 18:50 - 20:00
F1 Experiences F1 Experiences Track Tour & Trophy Photo 18:50 - 20:20
FRIDAY 22nd MARCH
FIA Formula 3 Practice Session 08:50 - 09:35
FIA Formula 2 Practice Session 10:00 - 10:45
FIA F1 Car Presentation 11:00 - 12:00
Promoter Activity Racing Past - McLaren Tribute 11:10 - 11:30
Paddock Club Paddock Club Pit Lane Walk 11:10 - 12:00
FORMULA 1 FIRST PRACTICE SESSION 12:30 - 13:30
FIA Formula 3 Qualifying Session 14:00 - 14:30
Formula 1 Teams Press Conference 14:00 - 15:00
Supercars Championship Second Race (20 Laps or 40 Mins) 14:50 - 15:35
FIA Formula 3 Press Conference 15:30 - 16:00
FORMULA 1 SECOND PRACTICE SESSION 16:00 - 17:00
FIA Formula 2 Qualifying Session 17:30 - 18:00
Porsche Carrera Cup Second Race (13 Laps or 30 Mins) 18:25 - 19:00
FIA Formula 2 Press Conference 19:30 - 20:00
SATURDAY 23rd MARCH
Supercars Championship Qualifying Session - Part 3 09:00 - 09:15
Supercars Championship Qualifying Session - Part 4 09:25 - 09:40
Formula 1 Team Pit Stop Practice 09:40 - 10:10
Porsche Carrera Cup Third Race (12 Laps or 30 Mins) 09:55 - 10:25
FIA Formula 3 Sprint Race (20 Laps or 40 Mins +1 Lap) 11:15 - 12:00
FIA Formula 3 Press Conference 12:10 - 12:30
FORMULA 1 THIRD PRACTICE SESSION 12:30 - 13:30
Promoter Activity Racing Past - McLaren Tribute 13:40 - 13:55
FIA Formula 2 Sprint Race (23 Laps or 45 Mins +1 Lap) 14:15 - 15:05
Paddock Club Paddock Club Pit Lane Walk 15:10 - 15:40
Promoter Activity Doohan Demonstration Laps 15:15 - 15:30
FIA Formula 2 Press Conference 15:35 - 16:00
FORMULA 1 QUALIFYING SESSION 16:00 - 17:00
Formula 1 Press Conference 17:00 - 18:00
Supercars Championship Third Race (14 Laps or 30 Mins) 17:35 - 18:10
Paddock Club Paddock Club Pit Lane Walk 18:20 - 19:00
F1 Experiences F1 Experiences Champions Club Grid Walk & Trophy Photo 19:15 - 20:15
SUNDAY 24th MARCH
FIA Formula 3 Feature Race (23 Laps or 45 Mins +1 Lap) 09:05 - 09:55
Supercars Championship Fourth Race (14 Laps or 30 Mins) 10:20 - 10:55
FIA Formula 2 Feature Race (33 Laps or 60 Mins +1 Lap) 11:35 - 12:40
Paddock Club Paddock Club Pit Lane Walk 12:55 - 13:55
Formula 1 Drivers' Parade 13:00 - 13:30
FIA Formula 2 Press Conference 13:40 - 14:10
Promoter Activity Doohan Demonstration Laps 13:45 - 14:00
Formula 1 National Anthem 14:46 - 14:48
FORMULA 1 GRAND PRIX (58 LAPS OR 120 MINS) 15:00 - 17:00

Note - Melbourne is 10 hours ahead of UTC. Timetable subject to change.

Above is the full F1 Australia schedule – get up to speed with all the important timings for the Formula 1 Rolex Australian Grand Prix 2024, which takes place over 58 laps of the 5.303-kilometre Albert Park Circuit in Melbourne on Sunday, March 24.

The 2024 Australian Grand Prix timetable covers the full weekend track schedule, including details of all practice and qualifying sessions, support races, press conferences and special events – plus, of course, that crucial Australian GP start time.

1231.0